# SDR AALA202505062493

- Difficulty date: May 4, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: HYD Y RSVR LO LVL ECAM. FOLLOWED ECAM AND QRH PROCEDURES. DIVERTED TO STL, LANDED WITHOUT INCIDENT. MAINTENANCE UPON WALKAROUND INSPECTION DISCOVERED LEAKING HYDRAULIC FLUID FROM W/W. CHANGED HYDRAULIC FITTING AND ORING ON YELLOW SYSTEM PTU MANIFOLD LAW AMM 29-13-15.
